# SDR 2006UALA00447

- Difficulty date: March 9, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 51,756 hours, 27,752 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: At Lbl 45.5 At
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LONGITUDINAL FLOOR SUPPORT AT LBL45.5 WAS FOUND CRACKED AT THE OUTBOARD FLANGE FASTENER HOLE OF THE UPPER CHORD WHERE THE ASSY IS ATTACHED TO THE BS 727B FLOORBEAM.   REMOVED DAMAGED AREA. ACP NDT FOR CRACKS. FABRICATED & INSTALLED TWO STRAPS, FILLER & SHIM REPAIR ON UNDER SIDE OF SUPPORT UPPER TEE.
